# SDR ASAA2019070129906

- Difficulty date: July 1, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,039 hours, 13,093 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG "A" LOOP INTERMITTENTLY INOP. PRIOR TO TAXI #1 FIRE HANDLE DID NOT ILLUMINATE DURING TEST. AFTER TAXI TEST WAS NORMAL. GROUNDED - YES. WHILE PERFORMING GVI OF CORE FIRE DETECTION HARNESS MW0325 FOUND BROKEN WIRE AT HEAT DETECTOR M1759 REF WDM 26-11-11 PG 1. RETERMINATED 1 EA BROKEN LUG REF AMM 26-11-02-960-801. ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST REF AMM 26-11-00-710-801. OPS CK GOOD.
